Trento, Italy

Sonic experiences in the era of the Internet of Sounds

1-3 September 2021

Javascript must be enabled to continue!

Conference Program

Attachment language: English File type: PDF document Audiomostly 2021 Conference Program
Updated: 18-08-2021 22:56 - Size: 205.8 KB

Schedule

All activities take place virtually

 

Day 1: September 1st 2021

 

09:30 – 09:45

Welcome by organizers

 

Session: Design, Perception & User Experience

Session chair: Fabio Morreale

09:45 – 10:00

Feng Su and Chris Joslin. Subjective and Objective Evaluation of Procedurally-Generated Audio for Soft-Body Interactions.

https://youtu.be/slkwljqGLgo

10:00 – 10:15

Tal Boger, Ishwarya Ananthabhotla and Joseph Paradiso. Manipulating Causal Uncertainty in Sound Objects.

https://youtu.be/b_PlO-GfaC0

10:15 – 10:30

Vincent van Rheden, Eric Harbour, Thomas Finkenzeller, Lisa Anneke Burr, Alexander Meschtscherjakov and Manfred Tscheligi. Run, Beep, Breathe: Exploring the Effects on Adherence and User Experience of 5 Breathing Instruction Sounds while Running.

https://youtu.be/kenPMZbmb7U

10:30 – 10:45

Fermin Chavez Sanchez, Gloria Angelica Martinez de La Peña, Gloria Adriana Mendoza Franco and Erick Iroel Heredia Carrillo. Exploring Audio Game design with Visually Impaired players.

https://youtu.be/xrBb9pA2YNk

10:45 – 11:00

Josefine Hölling, Maria Svahn and Sandra Pauletto. Audio-Visual Interactive Art: Investigating the effect of gaze-controlled audio on visual attention and short-term memory.

https://vimeo.com/587416934

11:00 – 11:15

Glenn McGarry, Alan Chamberlain, Andy Crabtree and Christopher Greehalgh. The Meaning in "the Mix": Using Ethnography to Inform the Design of Intelligent Tools in the Context of Music Production.

https://youtu.be/qmXGyQZZWaQ

Pause (15 minutes)

 

Session: Sonification & Musification

Session chair: Sara Lenzi

11:30 – 11:45

Anne Despond, Nicolas Reeves and Vincent Cusson. Atmosphéries and the poetics of the in situ: the role and impact of sensors in data-to-sound transposition installations.

https://www.youtube.com/watch?v=hwv9FJTMVNk

11:45 – 12:00

Niklas Rönnberg. Sonification for Conveying Data and Emotion.

https://vimeo.com/575817708

12:00 – 12:15

Kajetan Enge, Alexander Rind, Michael Iber, Robert Höldrich and Wolfgang Aigner. It’s about Time: Adopting Theoretical Constructs from Visualization for Sonification.

https://youtu.be/DRdblNBJVPk

12:15 – 12:30

Michael Quinton, Iain McGregor and David Benyon. Sonification of Planetary Orbits in Asteroid Belts.

 

12:30 – 12:45

Konstantinos Bakogiannis, Areti Andreopoulou and Anastasia Georgaki. The development of a dance-musification model with the use of machine learning techniques under COVID-19 restrictions.

https://youtu.be/2oTOMFbN9Xw

12:45 – 12:55

Francesco Dal Rì and Raul Masu. Zugzwang: Chess Representation Combining Sonification and Interactive Performance.

https://www.youtube.com/watch?v=oLhpjQ13o94

Pause (1 hour and 35 minutes)

 

14:30 – 15:30

Keynote: Bob Sturm: “Music at the Frontiers of Artificial Creativity and Criticism”

 

Session: Musical XR and Audio-visual Interaction

Session chair: Anıl Çamcı

15:30 – 15:45

Liang Men and Danqi Zhao. Designing Privacy for Collaborative Music Making in Virtual Reality.

https://youtu.be/IYw4V2VhpY4

15:45 – 16:00

Lars Engeln, Nhat Long Le, Matthew McGinity and Rainer Groh. Similarity Analysis of Visual Sketch-based Search for Sounds.

https://youtu.be/6g0zf9Imu8g

16:00 – 16:15

Raul Masu, Nuno N. Correia and Teresa Romão Technology-Mediated. Musical Connections: The Ecology of a Screen-Score Performance.

https://youtu.be/dRxQwpX8N88

16:15 – 16:25

Oliver Bramah, Xiaoling Cheng and Fabio Morreale. The Singing Gallery.

https://youtu.be/9sSaZNTjScI

16:25 – 16:35

Duncan Williams, Ian Daly and Paola Di Giuseppantonio Di Franco. Neuro-curation: A case study on the use of sonic enhancement of virtual museum exhibits.

https://youtu.be/M0ywkUd044c

16:35 – 16:45

Lauren McCall and Jason Freeman. A 3D Graphic Score Space and the Creative Techniques and Performance Practices that Emerge From it.

https://youtu.be/k2FGLrnduCA

16:45 – 16:50

Gamar Azuaje, Kongmeng Liew, Elena Epure, Shuntaro Yada, Shoko Wakamiya and Eiji Aramaki. Visualyre: Multimodal visualization of lyrics.

https://www.youtube.com/watch?v=Iceu0QCLVR4 

16:50 – 16:55

Jonathan Weinel. Synaesthetic Audio-Visual Sound Toys in Virtual Reality.

https://youtu.be/crC9CPlY0Ns

Pause (5 minutes)

 

17:00 – 19:00

Workshop: Adam Pultz Melbye, John Sullivan, Raul Masu and Alexander Refsum Jensenius: NIME Eco Wiki - a crash course. A collective tool to foster environmental awareness in Music Technology Design.

 

Session: Music

19:00 – 19:05

Karl Gerber. Approaches: For Flute, Alto Flute and Experimental Interactive Violin Automaton.

https://youtu.be/UBGuP34pQm0

19:05 – 19:10

Charles Nichols, Zach Duer and Scotty Hardwig. Time Garden: dawn replica.

https://youtu.be/WdyBJ__at8s

19:10 – 19:15

Raul Masu, Francesco Ardan Dal Ri and Francesca Zanghellini. Studio 2.

https://youtu.be/xtCO5kduMjk

19:15 – 19:20

Gareth W. Young. Singing Trees | Jurisdiction & Contradiction.

https://youtu.be/7qpMtKeoEws

19:20 – 19:25

Paul Paroczai. Generative Music in the Web Audio API.

https://www.youtube.com/watch?v=BzwNK9uYl48

19:25 – 19:30

Rafael Bresciani. Vox Aeterna - The COVID Variations.

https://www.dropbox.com/s/hf1aglqmxqe2l1p/UK_FINAL_v5.mp4?dl=0

 

Day 2: September 2nd 2021

 

International Workshop on the Internet of Sounds

Session: Internet of Audio Things

Session chair: Mathieu Lagrange

09:30 – 09:45

Michael Iber, Bernhard Dumphart, Victor-Adriel de Jesus Oliveira, Stefan Ferstl, Joschua M. Reis, Djordje Slijepčević, Mario Heller, Anna-Maria Raberger and Brian Horsak. Mind the Steps: Towards Auditory Feedback in Tele-Rehabilitation Based on Automated Gait Classification.

https://youtu.be/CG0mFqW7QPw

09:45 – 10:00

Florian Hollerweger. Streaaam: A fully automated experimental audio streaming server.

https://streaaam.colum.edu/streaaam.mp4

10:00 – 10:15

Maksim Kukushkin and Stavros Ntalampiras. Automatic acoustic classification of feline sex.

https://youtu.be/Ut69fl6e8wM

10:15 – 10:30

Vincent Lostanlen, Antoine Bernabeu, Jean-Luc Béchennec, Mikaël Briday, Sébastien Faucou and Mathieu Lagrange. Energy Efficiency is Not Enough: Towards a Batteryless Internet of Sounds.

https://www.youtube.com/watch?v=JOCUxzibOMs

 

International Workshop on the Internet of Sounds

Session: Internet of Musical Things

Session chair: Cristina Rottondi

10:30 – 10:45

Rory Hoy and Doug Van Nort. A Technological and Methodological Ecosystem for Dynamic Virtual Acoustics in Telematic Performance Contexts.

https://youtu.be/llPxde_pRqQ

10:45 – 11:00

Rômulo Vieira and Flávio Schiavoni. Sunflower: an environment for standardized communication of IoMusT.

https://youtu.be/yKRhO8HOLw8

11:00 – 11:15

Frederic Font. SOURCE: a Freesound Community Music Sampler.

https://youtu.be/5vR6S0ZtTd0

https://youtu.be/7EXMY0AvBxo

11:15 – 11:25

Seth Thorn. Telematic Wearable Music: Remote Ensembles and Inclusive Embodied Education.

https://youtu.be/YX3u4nT1hDo

 

11:25 – 11:35

Ian Clester and Jason Freeman. Composing the Network with Streams.

https://youtu.be/F2V-n4nsLgM

11:35 – 11:45

Chad Bullard, Ananya Kansal and Jason Freeman. Comparing Chat Methods for Remote Collaborative Live-Coding Music.

https://youtu.be/YvC4n3pB6Pc

11:45 – 11:55

Wei Zhao. Ubiquitous Music-Making: A Critical Review.

https://youtu.be/gtui1qt7xz0

Pause (5 minutes)

 

12:00 – 13:00

Keynote: Paola Cesari: “Sound in action”

 

Pause (1 hour and 30 minutes)

14:30 – 18:30

Workshop: Florent Berthaut, Anıl Çamcı and Çağan Arslan. Designing XR Musical Instruments.

 

Session: Music

18:30 – 18:35

Turkar Gasimzada and Fidan Aghayeva-Edler. Four Rubais For Fidan.

https://www.youtube.com/watch?v=YgbJqvtDh2g

18:35 – 18:40

Michael Trommer. Ancient Thoughts and Electric Buildings.

https://vimeo.com/392800165

18:40 – 18:45

Stephen Roddy. Signal to Noise Loops V4.

https://youtu.be/f5yggfFRPAA

18:45 – 18:50

Federico Visi, Mattias Petersson, Robert Ek and Stefan Östersjö. The Global Hyperorgan: The TCP/Indeterminate Place Quartet performs with geographically far networked pipe organs.

https://youtu.be/0XV3IrB12tI

18:50 – 18:55

Se-Lien Chuang and Andreas Weixler. Nagoya City Sonic Culture.

https://youtu.be/A1tE8h-xYoQ

18:55 – 19:00

Domenico De Simone. HYPNOS.

https://youtu.be/Fn4jEqqm9Gw

 

 

Day 3: September 3rd 2021

 

Session: Digital Audio Effects & AI for Sound

Session chair: Leonardo Gabrielli

09:30 – 09:45

Thomas Hermann and Dennis Reinsch. sc3nb - a Python-SuperCollider Interface for Auditory Data Science.

https://youtu.be/kuZZSNCS53E

09:45 – 10:00

Ruben Schlagowski, Silvan Mertes and Elisabeth André. Taming the Chaos: Exploring Graphical Input Vector Manipulation User Interfaces for GANs in a Musical Context.

https://youtu.be/_ed_CbKvMxY

10:00 – 10:15

Niccolò Pretto, Nadir Dalla Pozza, Alberto Padoan, Anthony Chmiel, Kurt James Werner, Alessandra Micalizzi, Emery Schubert, Antonio Rodà, Simone Milani and Sergio Canazza. A workflow and novel digital filters for compensating speed and equalization errors on digitized audio open-reel tapes.

https://youtu.be/XIjcR8CY7xk

10:15 – 10:30

Marcelo Wanderley, Travis West, Josh Rohs, Eduardo Meneses and Christian Frisson. The IDMIL Digital Audio Workbench: An interactive online application for teaching digital audio concepts.

https://www.youtube.com/watch?v=mcyKiNhPyFY

https://www.youtube.com/watch?v=E5aPP7KB5F4

10:30 – 10:40

Gordan Kreković. A Concept of a Wavetable Oscillator Based on a Neural Autoencoder.

https://youtu.be/JnyWpwhEN64

10:40 – 10:50

Patrice Guyot, Fanny Alix, Thomas Guerin, Elie Lambeaux and Alexis Rotureau. Fish migration monitoring from audio detection with CNNs.

https://youtu.be/nzg2qeVf9-s

Pause (10 minutes)

 

Session: NIME & Musical Structure

Session chair: Victor Zappi

11:00 – 11:15

Gonçalo Bernardo and Gilberto Bernardes. Leveraging Compatibility and Diversity in Computational Music Mashup Creation.

https://youtu.be/c0dKOSk7rTg

11:15 – 11:30

Adan L. Benito Temprano and Andrew McPherson. A TMR Angle Sensor for Gesture Acquisition and Disambiguation on the Electric Guitar.

https://youtu.be/ANnCJgCdUx4

11:30 – 11:40

Filippo Carnovalini, Antonio Rodà, Nicholas Harley, Steven T. Homer and Geraint A. Wiggins. A New Corpus for Computational Music Research and A Novel Method for Musical Structure Analysis.

https://youtu.be/iG5tUSUV4Tc

11:40 – 11:50

Paul Cambourian, Oscar Gal, Arthur Pate, Simon Benacchio and Jérôme Vasseur. Understanding the vibrotactile feedback of the electric guitar: Methodology for a physical and perceptual study.

https://youtu.be/cImu4ytM2Vc

11:50 – 12:00

Cláudio Lemos, Diogo Cocharro and Gilberto Bernardes. Understanding Cross-Genre Rhythmic Audio Compatibility: A Computational Approach.

https://youtu.be/orsr94vE3Sg

12:00 – 12:10

Giorgio Presti, Daniele Adriano, Federico Avanzini, Adriano Baratè and Luca Andrea Ludovico. PhonHarp: A Hybrid Digital-Physical Musical Instrument for Mobile Phones Exploiting the Vocal Tract.

https://www.youtube.com/watch?v=RJdUQcC7MYQ

12:10 – 12:20

Nicola Davanzo and Federico Avanzini. Resin: a Vocal Tract Resonances and Head Based Accessible Digital Musical Instrument.

https://youtu.be/CEBNtHgaiqI

Pause (10 minutes)

 

12:30 – 13:30

Keynote: Marianna Obrist: “Multisensory Experiences: Beyond Audio-Visual Interfaces”

 

Pause (1 hour)

14:30 – 17:30

Workshop: Wolfgang Aigner, Kajetan Enge, Michael Iber, Alexander Rind, Niklas Elmqvist, Robert Höldrich, Niklas Rönnberg and Bruce Walker. Workshop on Audio-Visual Analytics – Identifying Research Gaps for Integrating Sonification and Visualization.

https://audio-visual-analytics.github.io/am2021.html 

 

Session: Music

17:30 – 17:35

Andreas Weixler and Se-Lien Chuang. Flaming tears.

https://www.youtube.com/watch?v=MsEokDlTzxw

17:35 – 17:40

Seth Shafer, Bradley Robin and Sarah Hamilton. TeleFAUXcus.

https://www.youtube.com/watch?v=HZ4boJBjs1o

17:40 – 17:45

Alon Ilsar and Matt Hughes. AirStream 2.

https://youtu.be/jKvnQHBHz_s

17:45 – 17:50

Giovanni Sparano, Giorgio Klauer, Luca Richelli, Julian Scordato and Paolo Zavagna. John Cage - Variations II.

https://youtu.be/BGiuJRV5HUA

17:50 – 17:55

Chi Wang. Kinesthetic Modes of Enunciation.

https://vimeo.com/497541250

Pause (5 minutes)

 

18:00 – 18:30

Awards and closing ceremony